# SDR ASAA2022082039613

- Difficulty date: August 20, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737
- Aircraft serial: 35190
- Aircraft time: 52,768 hours, 15,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: 5416744
- Part serial: 1087812
- Condition: Faulty
- Location: L Ram Air Inlet
- Part time: 75,718 hours, 32,524 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT COMES ON DURING MASTER CAUTION RECALL. GROUNDED - YES. REMOVED AND REPLACED RAM AIR ACTUATOR IAW B737-800 AMM 21-51-21. BITE TEST/OPS CHECK GOOD.
